Alert archive / California / Wind Advisories in 2007
Wind Advisory 3, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 22, 2007, 2:39 PM PST. It took effect at Feb 23, 2007, 9:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2007, 2:39 PM PST (22:39 UTC)
- In effect from
- Feb 23, 2007, 9:00 AM PST
- Expired
- Feb 23, 2007, 6:12 PM PST
- In force
- 9 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KHNX 222239 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 239 PM PST THU FEB 22 2007 ...A WIND ADVISORY IS IN EFFECT FROM 9 AM FRIDAY THROUGH 10 PM FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS... GUSTY WINDS ARE EXPECTED TO DEVELOP FRIDAY ACROSS THE KERN COUNTY MOUNTAINS AND DESERTS IN THE WAKE OF COLD FRONT THAT WILL SWEEP ACROSS THE AREA TODAY. CAZ095-098-099-230645- /O.NEW.KHNX.WI.Y.0003.070223T1700Z-070224T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 239 PM PST THU FEB 22 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS FROM 9 AM TO 10 PM PST FRIDAY. GUSTY NORTHWEST WINDS WILL DEVELOP FRIDAY MORNING IN THE WAKE OF COLD FRONT THAT SWEEPS ACROSS THE AREA TODAY. THE THREAT OF GUSTY WINDS WILL LAST THROUGHOUT THE AFTERNOON AND EVENING HOURS BEFORE SUBSIDING AT NIGHT. SUSTAINED WINDS OF AT LEAST 35 MPH WITH GUSTS IN EXCESS OF 50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA. THE HIGHEST WINDS ARE LIKELY TO BE EXPERIENCED ACROSS THE TEHACHAPI MOUNTAINS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 35 MPH OR GUSTS OF 50 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...LOCALIZED AREAS OF BLOWING DUST AND SAND ARE EXPECTED IN THE MOJAVE DESERT OF KERN COUNTY WHICH WILL REDUCE VISIBILITY. TRAVELERS AND LOCAL RESIDENTS SHOULD BE ALERT FOR GUSTY WINDS AND TAKE ANY NECESSARY PRECAUTIONS NEEDED. $$ WEATHER.GOV/HANFORD STACHELSKI
4 follow-up statements
000 WWUS76 KHNX 230544 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 944 PM PST THU FEB 22 2007 CAZ095-098-099-231400- /O.CON.KHNX.WI.Y.0003.070223T1700Z-070224T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 944 PM PST THU FEB 22 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. GUSTY NORTHWEST WINDS WILL DEVELOP FRIDAY MORNING IN THE WAKE OF COLD FRONT THAT SWEEPS ACROSS THE AREA. THE THREAT OF GUSTY WINDS WILL LAST THROUGHOUT THE AFTERNOON AND EVENING HOURS BEFORE SUBSIDING AT NIGHT. SUSTAINED WINDS OF AT LEAST 35 MPH WITH GUSTS IN EXCESS OF 50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA. THE HIGHEST WINDS ARE LIKELY TO BE EXPERIENCED ACROSS THE TEHACHAPI MOUNTAINS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 35 MPH OR GUSTS OF 50 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...LOCALIZED AREAS OF BLOWING DUST AND SAND ARE EXPECTED IN THE MOJAVE DESERT OF KERN COUNTY WHICH WILL REDUCE VISIBILITY. TRAVELERS AND LOCAL RESIDENTS SHOULD BE ALERT FOR GUSTY WINDS AND TAKE ANY NECESSARY PRECAUTIONS NEEDED. $$ JDB WEATHER.GOV/HANFORD
000 WWUS76 KHNX 231413 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 613 AM PST FRI FEB 23 2007 CAZ095-098-099-232215- /O.CON.KHNX.WI.Y.0003.070223T1700Z-070224T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 613 AM PST FRI FEB 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERT... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERT. GUSTY NORTHWEST WINDS WILL DEVELOP THIS MORNING IN THE WAKE OF COLD FRONT THAT SWEEPS ACROSS THE AREA. THE THREAT OF GUSTY WINDS WILL LAST THROUGHOUT THE AFTERNOON AND EVENING HOURS BEFORE SUBSIDING AT NIGHT. SUSTAINED WINDS OF AT LEAST 35 MPH WITH GUSTS IN EXCESS OF 50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA. THE HIGHEST WINDS ARE LIKELY TO BE EXPERIENCED ACROSS THE TEHACHAPI MOUNTAINS AND IN THE MOJAVE VICINITY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 35 MPH OR GUSTS OF 50 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...LOCALIZED AREAS OF BLOWING DUST AND SAND ARE EXPECTED IN THE MOJAVE DESERT OF KERN COUNTY WHICH WILL REDUCE VISIBILITY. TRAVELERS AND LOCAL RESIDENTS SHOULD BE ALERT FOR GUSTY WINDS AND TAKE ANY NECESSARY PRECAUTIONS NEEDED. $$ DUDLEY WEATHER.GOV/HANFORD
000 WWUS76 KHNX 232208 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 208 PM PST FRI FEB 23 2007 CAZ095-098-099-240600- /O.CON.KHNX.WI.Y.0003.000000T0000Z-070224T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 208 PM PST FRI FEB 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS... A WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. LOCALLY GUSTY WEST WINDS OF 35 TO 50 MPH WILL BECOME MORE WIDESPREAD LATER THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL BE THROUGH AND BELOW THE PASSES AND CANYONS OF THE KERN COUNTY MOUNTAINS...INCLUDING THE TEHACHAPI PASS...WALKER PASS...INDIAN WELLS CANYON AND JAWBONE CANYON. HIGHWAYS AFFECTED BY THE WINDS WILL INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE WALKER PASS...AND HIGHWAY 14 AND U.S. 395 IN THE KERN COUNTY DESERTS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 35 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...LOCAL AREAS OF BLOWING DUST AND SAND ARE EXPECTED IN THE KERN COUNTY DESERTS WHICH WILL REDUCE VISIBILITY. TRAVELERS AND LOCAL RESIDENTS SHOULD BE ALERT FOR GUSTY WINDS AND TAKE ANY NECESSARY PRECAUTIONS NEEDED. $$ STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. WEATHER.GOV/HANFORD SANGER
000 WWUS76 KHNX 240212 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 611 PM PST FRI FEB 23 2007 CAZ095-098-099-240315- /O.CAN.KHNX.WI.Y.0003.000000T0000Z-070224T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 611 PM PST FRI FEB 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS HAVE BEEN DIMINISHING EARLY THIS EVENING...AND THIS TREND WILL CONTINUE. THERE MAY STILL BE SOME LOCALLY GUSTY WINDS TO 40 MPH...BUT THEY ARE EXPECTED TO BE CONFINED TO WIND FAVORED PASSES AND CANYONS UNTIL AROUND 900 PM. $$ BINGHAM WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 22, 9:27 AM PST, 5 hours 12 minutes earlier.
Area forecast discussion, Feb 22, 9:27 AM PST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HANFORD CA 927 AM PST THU FEB 22 2007 .SHORT TERM... A COLD FRONTAL SYSTEM HAS ALREADY MOVED OVER THE CENTRAL SAN JOAQUIN VALLEY WITH THE MERCED AREA RECEIVING A TENTH OF AN INCH. SATELLITE IMAGES SHOW THE SYSTEM ACCELERATING A BIT QUICKER THEN PREVIOUS MODELS INDICATED. OAKLAND SOUNDING SHOWS THE UPPER LEVELS DESTABILIZING WITH COLD AIR OF -24C AT 500MB. ADDITIONALLY WATER VAPOR IMAGES SHOWS COLDER AND DRY AIR AT MID TO UPPER LEVELS ALONG THE COAST. SOME BREAKS IN THE OVERCAST MAY DEVELOP WITH THE ARRIVAL OF THE DRY COLD AIRMASS ALOFT. THIS WILL INCREASE THE INSTABILITY DUE SOLAR HEATING. HAVE UPDATED ZONE FORECAST FOR THE POSSIBILITY OF THUNDERSTORMS THIS AFTERNOON AND EVENING OVER MUCH OF THE REGION. NO OTHER CHANGES ANTICIPATED. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...MEDIUM RANGE MODELS ARE ALL LEANING TOWARDS A RATHER UNSETTLED PATTERN. PERIOD BEGINS WITH ANOTHER IMPULSE RIDING THROUGH NORTHERN CA AMID THE PROGRESSIVE WEST NORTHWEST FLOW ALOFT. THE DISTRICT LOOKS TO BE ON THE SOUTHERN FRINGE OF THE PRECIP THREAT. SO HAVE INCLUDED JUST SLIGHT CHANCE POPS FOR THE NORTHERN HALF OF THE DISTRICT SATURDAY NIGHT. THE NEXT SIGNIFICANT SYSTEM BEGINS TO TAKE SHAPE ON SUNDAY AS ENERGY DROPS DOWN FROM THE GULF OF ALASKA. MODELS DEVELOP A DEEP H5 LOW AND TRACK IT TOWARDS NORCAL ON MONDAY. CONSIDERING THE GOOD MODEL AGREEMENT WITH THIS FEATURE HAVE INTRODUCED SLIGHT CHANCE POPS NORTH OF FRESNO MONDAY AFTERNOON THEN CHANCE POPS DOWN TO THE KERN MTNS MONDAY NIGHT. JUST MAINTAINED SLIGHT TO LOW CHANCE POPS TUESDAY AND WEDNESDAY WITH UNSETTLED CONDITIONS REMAINING. BUT INDICATIONS ARE THIS SYSTEM WILL BRING ANOTHER SHOT OF VERY COLD AIR INTO CENTRAL CA. THE GFS IS THE DEEPEST WITH THE LOW AND SUGGESTS IT COULD BE EVEN COLDER THAN THE CURRENT STORM. ITS STILL TOO EARLY TO PIN DOWN BUT MAY SEE SNOW LEVELS IN THE NEIGHBORHOOD OF 3000 FEET TUESDAY NIGHT. && .AVIATION...MVFR CONDITIONS DEVELOPING AFTER 15Z WITH LOWERING CEILINGS AND PRECIP SPREADING IN FROM THE NORTHWEST. LOCAL IFR CONDITIONS LATER IN THE DAY AND OVERNIGHT WITH ISOLATED TSRA POSSIBLE. && .AIR QUALITY ISSUES... NONE && .HNX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 4 AM PST FRIDAY FOR CAZ095>097. && MV/BINGHAM WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 22, 4:40 AM PST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HANFORD CA 440 AM PST THU FEB 22 2007 CAZ095>097-231300- KERN COUNTY MOUNTAINS-SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 440 AM PST THU FEB 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE SOUTH INCLUDING THE KERN COUNTY MOUNTAINS. A STORM SYSTEM IS MOVING ONSHORE TOWARDS CENTRAL CALIFORNIA THIS MORNING. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WARNING IS IN EFFECT FOR THE SIERRA NEVADA FROM 10 AM PST THIS THURSDAY MORNING UNTIL 4 AM PST FRIDAY. IN SPECIFIC, THIS INCLUDES THE SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON, THE TULARE MOUNTAINS AND THE KERN COUNTY MOUNTAINS. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE ISSUED BY THE NATIONAL WEATHER SERVICE IN HANFORD /WWUS 46 KHNX/ OR /SFOWSWHNX/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINTER STORM WARNING CONTINUES FOR THE SIERRA NEVADA UNTIL 4 AM PST FRIDAY. IN SPECIFIC, THIS INCLUDES THE SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON, THE TULARE MOUNTAINS AND THE KERN COUNTY MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. WEATHER.GOV/HANFORD CAZ089>094-231300- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 440 AM PST THU FEB 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS ASSOCIATED WITH THE COUNTIES OF MARIPOSA, MADERA AND FRESNO. .DAY ONE...THIS EVENING AND TONIGHT. ISOLATED THUNDERSTORMS MAY DEVELOP THIS EVENING AND COULD CONTAIN HEAVY DOWNPOURS...SMALL HAIL...FREQUENT LIGHTNING...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. RC WEATHER.GOV/HANFORD
In the hours before
Special weather statement, Feb 22, 9:01 AM PST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HANFORD CA 901 AM PST THU FEB 22 2007 CAZ089>099-230000- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 901 AM PST THU FEB 22 2007 ...ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... A STRONG PACIFIC STORM WILL MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR TODAY AND TONIGHT...BRINGING LOCALLY HEAVY RAIN AND MOUNTAIN SNOW. AFTER THE COLD FRONT MOVES THROUGH THE REGION...THE AIRMASS OVER THE AREA WILL BE VERY COLD AND UNSTABLE. THIS WILL CREATE THE POTENTIAL FOR ISOLATED THUNDERSTORMS TO DEVELOP SHOULD THERE BE ANY BREAKS IN THE CLOUD COVER TO ALLOW WARMING NEAR THE SURFACE. THUNDERSTORMS MAY DEVELOP OVER THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...AND THE SIERRA FOOTHILLS...BY THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS. SOME OF THESE STORMS MAY MOVE INTO THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS WITH THE STRONG WEST WINDS ALOFT. AS THE COLD FRONT DROPS INTO THE KERN COUNTY DESERTS BY LATE AFTERNOON...ISOLATED THUNDERSTORMS ALSO WILL BE POSSIBLE OVER THE DESERT REGIONS. THESE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS AND LIGHTNING. LOCAL ROAD FLOODING WILL BE POSSIBLE IN AREAS OF HEAVY RAIN...ESPECIALLY UNDER OVERPASSES AND IN LOW SPOTS WITH POOR DRAINAGE. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL NEWS SOURCE...FOR UPDATES ON THIS SITUATION. WEATHER.GOV/HANFORD SANGER
Special weather statement, Feb 22, 10:41 AM PST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HANFORD CA 1041 AM PST THU FEB 22 2007 CAZ089>099-230030- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1041 AM PST THU FEB 22 2007 ...ISOLATED THUNDERSTORMS AND FOOTHILL SNOW POSSIBLE THIS AFTERNOON AND EVENING... A STRONG PACIFIC STORM WILL MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR TODAY AND TONIGHT...BRINGING LOCALLY HEAVY RAIN AND MOUNTAIN SNOW. AFTER THE COLD FRONT MOVES THROUGH THE REGION...THE AIRMASS OVER THE AREA WILL BE VERY COLD AND UNSTABLE. THIS WILL CREATE THE POTENTIAL FOR ISOLATED THUNDERSTORMS TO DEVELOP SHOULD THERE BE ANY BREAKS IN THE CLOUD COVER TO ALLOW WARMING NEAR THE SURFACE. WITH THE COLD AIR...SNOW LEVELS WILL BE VERY LOW. AT 1030 AM...SNOW WAS BEGINNING TO FALL IN THE SIERRA FOOTHILLS AT 3500 FEET. THE SNOW LEVEL WILL FALL TO AROUND 3000 FEET THIS AFTERNOON...AND WILL BE EVEN LOWER IN HEAVIER SHOWERS. SNOW WILL BE POSSIBLE IN THE TEMBLORS AND DIABLO RANGE ABOVE 2500 FEET BY THIS EVENING...AND LOCALLY DOWN TO AROUND 2000 FEET...WITH 1 TO 2 INCH ACCUMULATIONS POSSIBLE. THIS COULD AFFECT TRAVEL ON HIGHWAY 152 THROUGH PACHECO PASS. THUNDERSTORMS MAY DEVELOP OVER THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...AND THE SIERRA FOOTHILLS...BY THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS. SOME OF THESE STORMS MAY MOVE INTO THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS WITH THE STRONG WEST WINDS ALOFT. AS THE COLD FRONT DROPS INTO THE KERN COUNTY DESERTS BY LATE AFTERNOON...ISOLATED THUNDERSTORMS ALSO WILL BE POSSIBLE OVER THE DESERT REGIONS. THESE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS AND LIGHTNING. LOCAL ROAD FLOODING WILL BE POSSIBLE IN AREAS OF HEAVY RAIN...ESPECIALLY UNDER OVERPASSES AND IN LOW SPOTS WITH POOR DRAINAGE. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL NEWS SOURCE...FOR UPDATES ON THIS SITUATION. WEATHER.GOV/HANFORD
Local storm report, Feb 22, 1:43 PM PST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
143 PM PST THU FEB 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM SNOW 13 E MARIPOSA 37.49N 119.73W
02/22/2007 M1.2 INCH MARIPOSA CA TRAINED SPOTTER
A SPOTTER IN LUSH MEADOWS MEASURED 1.25 INCHES OF SNOW AT
THE TIME OF OBSERVATION. LOCATION IS 3200 FEET IN
ELEVATION. SNOWING HEAVILY AT TIME OF OBSERVATION.
0111 PM SNOW OAKHURST 37.33N 119.65W
02/22/2007 M1.5 INCH MADERA CA TRAINED SPOTTER
SPOTTER MEASURED 1.5 INCHES OF SNOW AT 2500 FEET IN
ELEVATION. SNOWING ALREADY FOR 90 MINUTES WHEN
OBSERVATION WAS REPORTED.
&&
STACHELSKILocal storm report, Feb 22, 2:05 PM PST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
205 PM PST THU FEB 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW CAMP NELSON 36.14N 118.61W
02/22/2007 M1.0 INCH TULARE CA TRAINED SPOTTER
SPOTTER MEASURED CONSERVATIVELY 1 INCH OF SNOW AT 72OO
FEET IN ELEVATION. SNOW STARTED AROUND 1130 AM TODAY.
TEMPERATURE WAS 26 DEGREES AT TIME OF REPORT. SNOW LEVEL
DOWN TO AROUND 5000 FEET IN THE AREA.
&&
CTSThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 1:42 PM PST | Snow Advisory | HNX | 14 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.